EconPapers    
Economics at your fingertips  
 

Transmuted two-parameter Lindley distribution

Sibel Acik Kemaloglu and Mehmet Yilmaz

Communications in Statistics - Theory and Methods, 2017, vol. 46, issue 23, 11866-11879

Abstract: In this study, we propose a new distribution using the quadratic rank transmutation map named as transmuted two-parameter Lindley distribution (TTLD). This distribution is more flexible than the two-parameter Lindley distribution (TLD). The properties of the TTLD are examined, and estimation methods for the parameters of this distribution are discussed. The usefulness of the TTLD is demonstrated on some real data.

Date: 2017
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1080/03610926.2017.1285933 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:lstaxx:v:46:y:2017:i:23:p:11866-11879

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/lsta20

DOI: 10.1080/03610926.2017.1285933

Access Statistics for this article

Communications in Statistics - Theory and Methods is currently edited by Debbie Iscoe

More articles in Communications in Statistics - Theory and Methods from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2021-12-25
Handle: RePEc:taf:lstaxx:v:46:y:2017:i:23:p:11866-11879